MathSciNet Relay Station
MathSciNet bibliographic data
MR758565 (85k:90039) 90A14
Howroyd, T. D.; Russell, A. M. Cournot oligopoly models with time delays. J. Math. Econom. 13 (1984), no. 2, 97–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement